# SDR 2025040302921

- Difficulty date: April 3, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N947QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0380
- Aircraft time: 1,175 hours, 787 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHT: EMER LIGHTS DO NOT TURN ON WITH SWITCH IN ON POSITION. RECHARGE PROCEDURE OF TWO 30 MINUTE PERIODS WITH APU COMPLETED - LIGHTS STILL WON'T COME ON. CORRECTIVE ACTION: TECHS FOUND THE #4 EMERGENCY BATTERY PACK INOP. TECHS REMOVED THE FAULTY UNIT AND INSTALLED AN OPERATOR SUPPLIED NEW BATTERY PACK. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED. WORK PERFOMED PER RADIANTPOWERCORP SIL-CBS28-1-2024-001 REV A
